logo AFST
Riemann existence theorem and construction of real algebraic curves
Annales de la Faculté des sciences de Toulouse : Mathématiques, Série 6, Tome 12 (2003) no. 4, pp. 517-531.
@article{AFST_2003_6_12_4_517_0,
     author = {Orevkov, Stepan Yu.},
     title = {Riemann existence theorem and construction of real algebraic curves},
     journal = {Annales de la Facult\'e des sciences de Toulouse : Math\'ematiques},
     publisher = {Universit\'e Paul Sabatier, Institut de Math\'ematiques},
     address = {Toulouse},
     volume = {Ser. 6, 12},
     number = {4},
     year = {2003},
     pages = {517-531},
     doi = {10.5802/afst.1060},
     zbl = {1078.14083},
     mrnumber = {2060598},
     language = {en},
     url = {afst.centre-mersenne.org/item/AFST_2003_6_12_4_517_0/}
}
Stepan Yu. Orevkov. Riemann existence theorem and construction of real algebraic curves. Annales de la Faculté des sciences de Toulouse : Mathématiques, Série 6, Tome 12 (2003) no. 4, pp. 517-531. doi : 10.5802/afst.1060. https://afst.centre-mersenne.org/item/AFST_2003_6_12_4_517_0/

[1] Birch (B.J. ), Chowla (S.), Hall (M.), JR., Schinzel (A.), On the difference x3 - y2, Norske Vid. Selsk. Forh. (Trondheim ) 38, p. 65-69 (1965). | MR 186620 | Zbl 0144.03901

[2] Davenport ( H.), On f3(t) - g2(t), Norske Vid. Selsk. Forh. (Trondheim)38, p. 86-87 (1965). | MR 186621 | Zbl 0136.25204

[3] Fied;Er-Le Touzé ( S.), Orientations complexes des courbes algébriques reelles, Thèse doctorale, Univ. Rennes -1 (2000).

[4] Florens (V. ), Estimation du genre slice d'un entrelacs, applications aux courbes algébriques réelles, Thèse doctorale, Univ. Paul Sabatier, Toulouse ( 2001 ).

[5] Korchagin ( A.B. ), Construction of new M-curves of 9th degree , Lect. Notes. Math 1524, p. 296-306 (1991). | MR 1226261 | Zbl 0785.14033

[6] Korchagin ( A.B. ), Smoothing of 6-fold singular points and constructions of 9th degree M-curves, Amer. Math. Soc. Transl. (2) 173, p. 141-155 (1996). | MR 1384314 | Zbl 0858.14029

[7] Orevkov (S.Yu. ), Link theory and oval arrangements of real algebraic curves, Topology 38, p. 779-810 (1999). | MR 1679799 | Zbl 0923.14032

[8] Orevkov (S.Yu. ), A new affine M-sextic, Funct. Anal. and Appl. 32, (1998 ) p. 141-143; II. Russ. Math. Surv. 53, p. 1099-1101 (1999 ). | MR 1647852 | Zbl 0932.14035

[9] Orevkov (S.Yu. ), Complex orientations of M-curves of degree 7, in Topology, Ergodic Theory, Real Algebraic Geometry . Rokhlin's Memorial, Amer. Math. Soc. Transl. ser 2 202, p. 215-227. | MR 1819190 | Zbl 0993.14021

[10] Orevkov (S.Yu. ), Quasipositivity test via unitary representations of braid groups and its applications to real algebraic curves, J. Knot Theory and Ramifications 10, p. 1005-1023 (2001 ). | MR 1867106 | Zbl 1030.20026

[11] Stothers ( W.W.), Polynomial identities and Hauptmoduln , Quart. J. Math (2)32, p. 349-370 (1981). | MR 625647 | Zbl 0466.12011

[12] Viro (O. Ya. ), Progress in the topology of real algebraic varieties over the last six years, Russian Math. Surveys 41, p. 55-82 (1986). | MR 854239 | Zbl 0619.14015

[13] Viro (O. Ya. ), Real algebraic plane curves: constructions with controlled topology, Leningrad J. Math. 1, p. 1059-1134 (1990). | MR 1036837 | Zbl 0732.14026

[14] Zannier ( U.), On Davenport's bound for the degree of f3 - g2 and Riemann's existence theorem, Acta Arithm. 71, p. 107-137 (1995); Addenda, ibid. 74 p. 387 (1996). | MR 1339121 | Zbl 0840.11015